# SDR 96ZZZX2898

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IBM Corporation Flight Operations, repair station CW1R075K
- Aircraft: N790L
- Make and model: Amd FALCON2000
- Aircraft serial: 15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSF900272
- Condition: Delaminated
- Location: Pilot
- Part time: 41 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

PILOT'S FRONT WINDSHIELD OUTER PLY DELAMINATED AT FL 450.  AN UNEVENTFUL EMERGENCY DESCENT AND LANDING WAS PERFORMED INTO WICHITA, KS.  WINDSHIELD WAS SUBSEQUENTLY REPLACED AND AIRCRAFT RETURNED TO SERVICE.
